I have been on levaquin (levofloxacin) for 11 days for a kidney infection. Is it normal to still have some achy discomfort on my side and front & back of my kidney?

Seems like long time. I would check with pcp. He probably had culture and sensitivity on the urine and should be treating according to this. I would advise ultrasound of kidney. You may have hydro which will have to addressed by urologist or pyleo in which case, the treatment may need to be intensified. No fever or chills so I doubt septics I would call pcp and ask to see them to discuss.
Sometimes. In some cases, people can have persistent aches while the kidney infection is being treated. The pain should go away soon, but if it does not improve, seek care immediately. Also, call or see your doctor you are having any fevers or vomiting. Levaquin (levofloxacin) is an appropriate medication for a kidney infection and usually works very well, but make sure the urine culture showed Levaquin (levofloxacin) to be effective.